Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Xiomara

Veteran Member
  • Total Reviews

    0
  • Content Count

    553
  • Joined

  • Last visited

Everything posted by Xiomara

  1. I'm one month off of it. My oil came back a little bit, specifically T-zone. It's ok though, it's nothing horrible as it was before. I actually like this balance. Too dry made my skin look old and dull.
  2. Unless you lost the weight through constant diarrhea, bloody diarrhea, and constant lower abdominal cramping severe enough to stop you from doing daily tasks... you don't have it.
  3. OK, thank you guys. I picked the correct one this time.
  4. Excuse my ignorance. What is the difference between a Psychiatrist and a Psychologist? I'm confused. I went to a therapist on Saturday, but I figured that's not what I wanted. I want to get an ADD test and see how bad my depression is. So I made an appointment for a psychiatrist on Monday morning.
  5. Oh great. This is scaring me now. Since I did lose lots of weight. I hope it's nothing major. How would one know if they have those diseases anyway?
  6. I think cysts aren't suppose to come back. Oil and pimples will prob. come back but not as bad as before.
  7. Yes, I have lost a tremendous amount of weight. I noticed that while I was on Accutane(& still), I stopped craving the foods I love. Everything pretty much filled me up quick and was grossed out by a lot of foods. But I lost more weight in addition now to stress. I'm trying to eat like I use to. I look very unhealthy. People are asking me if I have an eating disorder.
  8. i wouldn't chance it, bc not everyone's skin is the same. if i were you, i'd get them threaded. it's just as good.
  9. Yay, congrats! I can't wait til I feel normal again too.
  10. I'm trying, but still. Maybe i'm being impatient too, but one month should be enough already.
  11. I CANNOT sleep at night. And i'm SUPER drowsy during the day. I'm at work and I want to go home to go to bed. I've been off Tane for a month now. When is this feeling suppose to go away already???????!!
  12. Don't take multi vitamins. It has Vitamin A in them. You can't take Vit. A while on Accutane.
  13. Yes you can. My derm gave me cortisone shots on this one that i've had for years on my cheek that just wont go away. I'm done with my course and it's still there, but slowly leaving.
  14. I can deal with the painful stuff like dry lips and nose. I can control that. What I CAN'T deal with is the mood swings and drowsiness. Feels God aweful.
  15. What about Retinol creams...anyone using that for uneven skin and marks? I'm using one from Nuetrogena during the day, & jojoba oil at night.
  16. Any of you working out to feel energized? I can't even bring myself to the gym bc I feel extremely lazy! And my memory has also gone to shit. Can't concentrate what so ever.
  17. Ok so I have an appointment tomorrow at my derms. I don't know why, but I get so easily angry, upset, and frustrated!! And I have the worst anxiety ever.... for no reason what so ever. I want to stop feeling like this, I feel like a bi-polar person. Is it possible that Accutane can make a person bi-polar? I'm just a miserable grumpy bitch. This is aweful.
  18. Yesss, weird dents... but not really "ice pick," you know?
  19. Wavy, as in weird dents? I have that. I don't know how long it'll take for that leave.
  20. I've never had a problem with them when I took them. And yes, they made my hair grow so fast and healthy. No joke, I think they are that great. ItHappens - These are sold in Walmart, you can check the label there. Yeah, like I said...i'd wait a while after the course of Accutane bc they do contain vitamin A. Right now i'm just taking Biotin, and it's not helping much. I maybe being impatient too.
  21. These pills are the best ever. http://www.californianatural.net/ They are called "Hair" pills. I have naturally straight and thin hair, but it was never very little hair until now that i'm done with Tane. I took these before I took Accutane and my hair grew fast and healthy!! BUT you CANNOT take these while on Accutane, and wait a month after your done with your course to take them. They contain Vitamin A, so that's why. I get them at Walmart for 5bucks a bottle. They're cheap and ef
×